MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA60AC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported that during the cataract procedure both haptic of the lens were detached.Doctor placed only the optics.The lens will be exchanged soon.Additional information was received by physician that lens has already been changed and that the patient is in good health.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.All product and batch history records are quality reviewed prior to product release.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned.An attached photo shows what appears to be a blue in color broken multipiece haptic (only).The rest of the lens is not shown in the photo.Associated products were not provided.It is unknown if qualified products were used.Haptic manufacturing is a validated process with multiple inspections to verify the quality of the produced haptic material.These inspections include a verification of the dimensional accuracy, tensile strength, flexibility and cosmetic appearance.The inspections ensure that the material meets all required specifications before it is allocated for use.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key12849925
Report Number1119421-2021-02187
Device Sequence Number17295517
Product Code HQL
UDI-Device Identifier00380652552288
UDI-Public00380652552288
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2025
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.080
Device Lot Number15124630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date11/21/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown